Claritin-d 24 hour vs. Allegra

Summary

We compare the side effects and drug effectiveness of Claritin-d 24 hour and Allegra. The study is created by eHealthMe based on reports of 71,519 people who take Claritin-d 24 hour and Allegra, and is updated regularly.



What's eHealthMe?

eHealthMe is a health data analysis company based in Mountain View, California. eHealthMe monitors and analyzes the outcomes of drugs and supplements that are currently on the market. The results are readily available to health care professionals and consumers.

eHealthMe has released original studies on market drugs and worked with leading universities and institutions such as IBM, London Health Science Centre, Mayo Clinic, Northwestern University and VA. eHealthMe studies have now been referenced in over 500 peer-reviewed medical publications.

How we gather our data?

Healthcare data is obtained from a number of sources including the Food and Drug Administration (FDA). This information is aggregated and used to produce personalized reports that patients can reference.

The information that eHealthMe collects includes:

  • Side effects (including severity and how people recover from them)
  • Associated conditions or symptoms
  • Drug effectiveness
  • Demographic data regarding drug use

How the study uses the data?

The study is based on loratadine; pseudoephedrine sulfate and fexofenadine hydrochloride (the active ingredients of Claritin-d 24 hour and Allegra, respectively). Other drugs that have the same active ingredients (e.g. generic drugs or brand names) are also considered.

What is Claritin-d 24 hour?

Claritin-d 24 hour has active ingredients of loratadine; pseudoephedrine sulfate. It is often used in allergies. (latest outcomes from Claritin-d 24 hour 3,545 users)

What is Allegra?

Allegra has active ingredients of fexofenadine hydrochloride. It is often used in allergies. (latest outcomes from Allegra 53,163 users)

How to use the study?

Patients can bring a copy of the report to their healthcare provider to ensure that all drug risks and benefits are fully discussed and understood. It is recommended that patients use the information presented as a part of a broader decision-making process.


On Mar, 24, 2019

71,519 people who take Claritin-d 24 hour and Allegra are studied.


Number of reports submitted per year:

Claritin-d 24 hour vs Allegra drug comparison reports.

Drugs in this study:

  • Allegra (fexofenadine hydrochloride)
  • Claritin-D 24 Hour (loratadine; pseudoephedrine sulfate)

Most common side effects:

Claritin-D 24 Hour:
  1. Drug Ineffective
  2. Nausea (feeling of having an urge to vomit)
  3. Dyspnoea (difficult or laboured respiration)
  4. Headache (pain in head)
  5. Fatigue (feeling of tiredness)
  6. Dizziness
  7. Pain
  8. Diarrhoea
  9. Insomnia (sleeplessness)
  10. Anxiety
Allegra:
  1. Drug Ineffective
  2. Insomnia (sleeplessness)
  3. Drug Effect Decreased
  4. Dizziness
  5. Somnolence (a state of near-sleep, a strong desire for sleep)
  6. Headache (pain in head)
  7. Nausea (feeling of having an urge to vomit)
  8. Fatigue (feeling of tiredness)
  9. Dyspnoea (difficult or laboured respiration)
  10. Anxiety

Most common side effects experienced by people in long term use:

Claritin-D 24 Hour:
  1. Anxiety
  2. Depression
  3. Back Pain
  4. Fatigue (feeling of tiredness)
  5. Pain
  6. Dizziness
  7. Fall
  8. Nausea (feeling of having an urge to vomit)
  9. Arthralgia (joint pain)
  10. Headache (pain in head)
Allegra:
  1. Drug Ineffective
  2. Nausea (feeling of having an urge to vomit)
  3. Dizziness
  4. Insomnia (sleeplessness)
  5. Hypertension (high blood pressure)
  6. Anxiety
  7. Palpitations (feelings or sensations that your heart is pounding or racing)
  8. Headache (pain in head)
  9. Dyspnoea (difficult or laboured respiration)
  10. Dry Mouth

Drug effectiveness:

Claritin-D 24 Hour:
  • not at all: 2.76 %
  • somewhat: 21.41 %
  • moderate: 36.57 %
  • high: 29.97 %
  • very high: 9.29 %
Allegra:
  • not at all: 2.68 %
  • somewhat: 18.53 %
  • moderate: 35.49 %
  • high: 32.37 %
  • very high: 10.94 %

Do you take Claritin-d 24 hour or Allegra?

You are not alone:




Related studies:



Recent updates

Recent general studies
Recent personal studies


WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.